# SDR IXXA05SMN140S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Xfs51.250-57.500
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING IB L/E UPPER SURFACE BROKEN, STA XFS 51.250 - 57.500.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG. 25,  EO SEMAN NR 2005908 DATE 06-15-05. REMOVED DAMAGED AREA IAW SRM 57-2-1 FIG. 21. PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001. FABRICATED INTERNAL REPAIR DOUBLER (ALCLAD 2024 T3 0.090”) + FILLER (ALCLAD 2024 T3 0.063”) IAW SRM 57-2-1 FIG. 21. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-12.  INSTALLED REPAIR PARTS IAW SRM 57-2-1 PAGE 21, SRM 51-1-21 PAGE 1.
